Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 29, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Sep 26, 2011, 1:58 PM PDT for Klamath County, Lake County, Oregon; Modoc County, California. It took effect at Sep 27, 2011, 3:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2011, 1:58 PM PDT (20:58 UTC)
- In effect from
- Sep 27, 2011, 3:00 AM PDT
- Expired
- Sep 27, 2011, 8:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 151 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333 WWUS76 KMFR 262058 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 158 PM PDT MON SEP 26 2011 CAZ085-ORZ029>031-270500- /O.NEW.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT... GILCHRIST...SPRAGUE RIVER 158 PM PDT MON SEP 26 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. * LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT...GILCHRIST... SPRAGUE RIVER...ALTURAS. * IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SK
4 follow-up statements
659 WWUS76 KMFR 270550 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1050 PM PDT MON SEP 26 2011 CAZ085-ORZ029>031-271500- /O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT... GILCHRIST...SPRAGUE RIVER 1050 PM PDT MON SEP 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30SIN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. * LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT... GILCHRIST... SPRAGUE RIVER...ALTURAS. * IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
558 WWUS76 KMFR 270835 CCA NPWMFR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MEDFORD OR 133 AM PDT TUE SEP 27 2011 CAZ085-ORZ029>031-271500- /O.COR.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CRESCENT... GILCHRIST...SPRAGUE RIVER 133 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. * LOCATIONS INCLUDE: BEATTY...LAKEVIEW...BLY...CRESCENT... GILCHRIST... SPRAGUE RIVER...ALTURAS. * IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
028 WWUS76 KMFR 270930 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 230 AM PDT TUE SEP 27 2011 ORZ030-031-272300- /O.NEW.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ /O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 230 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO ISSUED A NEW FROST ADVISORY...IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE IN THE UPPER 20 TO LOWER 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO SLIGHTLY WARMER ELSEWHERE. * LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT ...CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-ORZ029-271500- /O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- INCLUDING THE CITY OF...ALTURAS 230 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. * LOCATIONS INCLUDE: ALTURAS. * IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BTL
393 WWUS76 KMFR 271452 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 752 AM PDT TUE SEP 27 2011 ORZ030-031-272315- /O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/ /O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER 752 AM PDT TUE SEP 27 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 20S TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO A FEW DEGREES WARMER ELSEWHERE. * LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT... CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN. * IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ085-ORZ029-271600- /O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/ MODOC COUNTY-KLAMATH BASIN- INCLUDING THE CITY OF...ALTURAS 752 AM PDT TUE SEP 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. LOW TEMPERATURES THIS MORNING WERE MAINLY IN THE MID TO UPPER 30S. LOWS WILL GENERALLY BE A FEW DEGREES HIGHER ON WEDNESDAY MORNING. $$ DW/MO
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 26, 8:55 AM PDT, 5 hours 3 minutes earlier.
Area forecast discussion, Sep 26, 8:55 AM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT MON SEP 26 2011
.DISCUSSION...BELOW NORMAL TEMPERATURES WERE OBSERVED THIS
MORNING...WITH TEMPERATURES DIPPING TO FREEZING AND BELOW ON THE
EAST SIDE AND INTO THE 40S ON THE WEST SIDE. TEMPERATURES THIS
AFTERNOON WILL WARM NICELY FOR MOST OF THE AREA...REBOUNDING TO
SEASONAL NORMS AFTER YESTERDAYS COOL READINGS. TEMPERATURES WILL BE
COLD AGAIN ON THE EAST SIDE TONIGHT BUT A WARMING TREND IS EXPECTED
LATER IN THE WEEK.
A LOW PRESSURE SYSTEM OFFSHORE HAS GENERATED LARGE SWELL THAT WILL
IMPACT THE COASTLINE LATE TONIGHT INTO TUESDAY. THOUGH WEATHER
WILL BE IMPROVING AT THE COAST TOMORROW...LARGE WAVES WILL CREATE
DANGEROUS CONDITIONS NEAR THE SURF ZONE AND AROUND JETTIES...SO BEACHGOERS
SHOULD USE CAUTION. SEE THE SPECIAL WEATHER STATEMENT FOR MORE
DETAILS.
A COLD FRONT OFFSHORE IS CLEARLY DEPICTED BY VISIBLE IMAGERY AND
WILL BRUSH THE NORTHWESTERN PORTION OF THE CWA...WITH RAIN CHANCES
INCREASING TONIGHT ALONG THE COAST AND IN THE UMPQUA BASIN.
ELSEWHERE THE FORECAST REFLECTS DRY CONDITIONS THROUGH TONIGHT.
TOMORROW...A WARMING AND DRYING TREND WILL ENSUE AS A RIDGE BUILDS
AND TEMPERATURES WARM TO ABOVE NORMAL VALUES. THURSDAY WILL BE THE
WARMEST DAY...WITH HIGH TEMPERATURES EXPECTED TO BE ABOUT 5 TO 10
DEGREES ABOVE NORMAL. MODELS CONTINUE TO BE DEPICT DIFFERENT
SCENARIOS THIS WEEKEND...AND TODAYS MODEL RUNS WILL HOPEFULLY
YIELD MORE AGREEMENT BETWEEN THE GUIDANCE.
SEE THE PREVIOUS DISCUSSION BELOW FOR DETAILS ON MODEL DISCREPANCIES
AND EXPECTED WEATHER THIS WEEKEND.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED EVERYWHERE TODAY WITH INLAND
WINDS TRENDING LIGHTER COMPARED TO THE PAST COUPLE DAYS. GUSTY
CONDITIONS ARE EXPECTED LATER THIS AFTERNOON ON THE COAST NEAR CAPE
BLANCO AND TO THE NORTH. CEILINGS WILL MOVE INTO THE COAST AND
UMPQUA BASIN TONIGHT ASSOCIATED WITH A NEARBY COLD FRONT...AND IT
LOOKS LIKE THEY WILL BE PRIMARILY MVFR. MOUNTAIN OBSCURATION WILL
IMPACT THE COAST RANGE THIS EVENING AND THE CASCADES NORTH OF CRATER
LAKE BY TUESDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 238 AM PDT MON SEP 26 2011/
DISCUSSION...CURRENT IR IMAGE SHOWS CLOUD COVER ASSOCIATED WITH A
WARM FRONT MOVING OVER THE NORTHWEST PART OF THE CWA. RADAR RETURNS
ARE BRING PICKED UP IN NORTHWEST OREGON...BUT IT IS ALOFT AND
HAS YET TO REACH THE GROUND. THE MODELS SUGGEST MOST...IF NOT ALL
PRECIPITATION WITH THE WARM FRONT REMAINS NORTH OF THE CWA. THIS IS
BEING SUPPORTED BY 500 MB HEIGHTS INCREASING DURING THE DAY. IF
ANYTHING SOME LIGHT RAIN MAY SNEAK INTO NORTHWEST DOUGLAS AND COOS
COUNTY...BUT MAINLY IN THE MORNING. THE WARM FRONT WILL LIFT NORTH
BY THE AFTERNOON RESULTING IN DRY CONDITIONS AND DECREASING CLOUD
COVER FROM SOUTH TO NORTH. FOR NOW KEPT A SLIGHT CHANCE OF RAIN IN
NORTHERN COOS AND NORTHWEST DOUGLAS COUNTY IN THE AFTERNOON...BUT
WOULD NOT BE SURPRISED IF NOTHING HAPPENS.
EAST OF THE CASCADES SKIES ARE CLEAR WHICH WILL RESULT IN
TEMPERATURES STARTING OUT NEAR OR BELOW FREEZING IN THE VALLEY
LOCATIONS.
THE NAM AND GFS SHOW A COLD FRONT MOVING TOWARDS THE COAST TONIGHT.
HOWEVER THE MODELS SHOW THE FRONT NEARLY PARALLEL TO THE UPPER
FLOW. THEREFORE THE FRONT WILL DO THE FOLLOWING...IT WILL SLOW
DOWN...THEN WILL STALL AND WEAKEN OVER NORTHWEST DOUGLAS COUNTY
TUESDAY MORNING. THE NAM AND GFS SHOW QPF AMOUNTS NEAR OR JUST
UNDER 0.10 OF AN INCH TONIGHT INTO TUESDAY MORNING...BUT SUSPECT
THIS MAY BE OVERDONE. MORE LIKELY GIVEN THAT THE FRONT WILL WEAKEN
AS IT MOVES INTO WESTERN OREGON...QPF AMOUNTS ARE LIKELY TO BE 0.05
OF AN INCH OR LESS IN NORTHERN COOS AND DOUGLAS COUNTY. THE FRONT
WILL FIZZLE OUT AS IT MOVES INLAND TUESDAY AFTERNOON WHICH THE
MODELS SUGGEST. SO IN A NUTSHELL THIS WILL BE A HIGH POP/LOW QPF
EVENT FOR THE ABOVE MENTION AREAS. MEANWHILE IT WILL REMAIN DRY
SOUTH OF THE UMPQUA DIVIDE AND EAST OF THE CASCADES. NOT CONFIDENT
OF THE AMOUNT OF CLOUD COVER EAST OF THE CASCADES TUESDAY
NIGHT...ESPECIALLY OVER NORTHERN KLAMATH AND LAKE COUNTY. IF IT'S
THIN ENOUGH...THEN TEMPERATURES COULD DROP TO NEAR OR BELOW FREEZING
AGAIN. DAY SHIFT MAY HAVE TO TAKE ANOTHER LOOK AT THIS TO DETERMINE
IF ANOTHER FREEZE WARNING OR FROST ADVISORY WILL BE NEEDED.
THE EC AND GFS SHOW SIMILAR SOLUTIONS WEDNESDAY AND THURSDAY SHOWING
AN UPPER RIDGE BUILDING OVER EASTERN NEVADA. DRY AND WARMER WEATHER
RETURNS WEDNESDAY WITH A THERMAL TROUGH BUILDING ALONG THE
COAST...THEN MOVING INLAND WEDNESDAY AFTERNOON. THURSDAY WILL ALSO
BE WARM AND DRY WITH TEMPERATURES CLOSE TO 12 DEGREES ABOVE NORMAL.
DIFFERENCES START TO SURFACE BETWEEN THE EC AND GFS BEYOND THURSDAY.
THE EC SUGGEST A WEAK COLD FRONT MOVING ONSHORE FRIDAY MORNING WHILE
THE GFS KEEP IT FARTHER OFFSHORE. GIVEN THE STRENGTH OF THE UPPER
RIDGE NEAR 590 DM...THE FRONT WILL HAVE DIFFICULTY MAKING MUCH
PROGRESS EAST. EVEN IF IT DOES...IT WILL WEAKEN AND DISSIPATE.
THEREFORE WE'LL KEEP DRY WEATHER IN THE FORECAST FOR INLAND
LOCATIONS.
A LOT OF UNCERTAINTY EXIST IN THE OPERATIONAL MODELS NEXT WEEKEND.
THE GFS HINTS AT SOME MOISTURE BEING DRAWN UP FROM THE SOUTH FROM
THE REMNANTS OF HURRICANE HILLARY AND THE EC DOES NOT. THE ENSEMBLE
MEANS SUGGEST THE MEAN TROUGH POSITION REMAINS NEAR 140W WITH THE
UPPER RIDGE CENTERED NEAR 110 W WHICH WOULD SUGGEST THE COOLER AND
WETTER CONDITIONS SHOULD STAY NORTH OF OUR AREA. SO FOR NOW DECIDED
TO LEAN TOWARDS CLIMO.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY FOR ORZ021-022.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
PZZ356.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THIS
MORNING FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ350.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
PZZ350-370.
GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.
SK/MPHazardous weather outlook, Sep 26, 6:19 AM PDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 619 AM PDT MON SEP 26 2011 ORZ021-022-270000- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 619 AM PDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 5:11 AM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 40 hr |
| Sep 26, 2:32 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 60 hr |
Nearby
Frost Advisories in Oregon, 2011Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.